MAUDE Adverse Event Report: GYRUS ACMI, INC 7FR COAX HEMOSTATIC PROBE

GYRUS ACMI, INC 7FR COAX HEMOSTATIC PROBE
Model Number CD-B620LA
Medical Device Problem Codes Energy Output Problem (1431); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned for evaluation, the user facility discarded the device.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
It was reported during an unspecified procedure, when the device was activated, there was no output.The user connected a second like device and the unit work normally.There was no patient harm or injury reported associated on this reported event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and correction.Corrected initial reporters information to 'non-healthcare professional'.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, no output from the device was likely from a possible interference with the frequency or potential disconnect between components.The device referenced in this report has not been returned to olympus for evaluation.The definitive cause of the user¿s experience cannot be determined at this time.The following is included in the instructions for use: "interference produced by the operation of high frequency surgical equipment may influence the operation of other electrical equipment adversely.Refer to the generator user manual." olympus will continue to monitor field performance for this device.

Brand Name
7FR COAX HEMOSTATIC PROBE
Common Device Name
7FR COAX HEMOSTATIC PROBE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
kenneth pittman
9600 louisiana avenue north
brooklyn park, MA 55445
9013785969
MDR Report Key12939212
Report Number3011050570-2021-00131
Device Sequence Number4962802
Product Code KNS
UDI-Device Identifier00821925039483
UDI-Public00821925039483
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B620LA
Device Lot NumberKR141111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown